# SDR ASAA2014021307085

- Difficulty date: February 13, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 67,646 hours, 38,751 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 654769012
- Condition: Corroded
- Location: Bs 727d-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT LOWER SIDEWALL LOWER ATTACHMENT LANDING CORRODED AROUND SCREW HOLES IN MULTIPLE AREAS FROM BS 727D-727 F.  ACFT GROUNDED.  REMOVED, FABRICATED AND INSTALLED NEW TRANSITION PANEL IAW SRM 51-40-02-0G-0,  51-40-05-0G-0-W.
